# SDR IXXA2023080901

- Difficulty date: June 9, 2022
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 103,753 hours, 30,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN FASTENER HOLE ROTARY SCAN REVEALED DEFECT INDICATIONS AT EACH OF THE LOWER THREE FASTENER HOLES OF THE FWD SERVICE DOOR CUTOUT, STA 332 TO 339, S-19R TO SILL CHORD.
